MathSciNet Relay Station
MathSciNet bibliographic data
MR1896217 49J20 (49J40)
Adams, David R.; Lenhart, Suzanne Optimal control of the obstacle for a parabolic variational inequality. J. Math. Anal. Appl. 268 (2002), no. 2, 602–614.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement